ID 62141
Author
Katayama, Shin-ichi Department of Mathematical and Natural Sciences,Faculty of Integrated Arts and Sciences, The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
In his paper [1], J.G. Goggins has shown a formula which relates π and Fibonacci numbers. In our paper [2],we have proved a generalized version of this formula. In this note, we shall prove formulas which generalize Fibonacci number to certain binary recurrence sequences.
Journal Title
Journal of mathematics, the University of Tokushima
ISSN
13467387
NCID
AA11595324
Volume
42
Start Page
13
End Page
17
Sort Key
13
Published Date
2008-12
EDB ID
FullText File
language
eng
departments
Science and Technology